# SDR AALA201512069011

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 69,169 hours, 25,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L1 PAX ENTRY DOOR LOWER GATE, AFT GIRT  BAR MECHANISM HAS EXCESSIVE PLAY.  R & R 4 EACH BUSHING ON L1 DOOR LOWER GATE, AFT GIRT BAR MECHANISM IAW SOPM 20-50-03 R18.
